|
Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics), 2020, Issue 2(43), Pages 71–74
(Mi pfmt715)
|
|
|
|
This article is cited in 1 scientific paper (total in 1 paper)
MATHEMATICS
Finite simple groups all the maximal subgroups of which have odd index
S. F. Kamornikova, V. N. Tyutyanovb a F. Scorina Gomel State University
b Gomel Branch of International University «МIТSО», Gomel
Abstract:
The finite simple non-abelian groups all the maximal subgroups of which have odd index are studied.
Keywords:
finite group, maximal subgroup, odd index, simple non-abelian group.
Received: 29.03.2020
Citation:
S. F. Kamornikov, V. N. Tyutyanov, “Finite simple groups all the maximal subgroups of which have odd index”, PFMT, 2020, no. 2(43), 71–74
Linking options:
https://www.mathnet.ru/eng/pfmt715 https://www.mathnet.ru/eng/pfmt/y2020/i2/p71
|
Statistics & downloads: |
Abstract page: | 174 | Full-text PDF : | 56 | References: | 41 |
|